Anybody felt tired, nauseas , and depressed on estinly?

Anybody felt tired, nauseas , and depressed on estinly?

Ashley
Ashley

March 8th, 2012, 11:14 pm #1

Anybody felt tired, nauseas , and depressed on estinly?
Quote
Share

NancyMN
NancyMN

March 8th, 2012, 11:39 pm #2

Seems to make me tired and extremely bloated. But not nausea.
Quote
Share

Ashley
Ashley

March 9th, 2012, 12:56 am #3

I ve been on it for two days I can barely keep my eyes open, I have nausea, and I feel soo down. All I want t do is sleep is going to get better?
Quote
Share

NancyMN
NancyMN

March 9th, 2012, 5:41 am #4

how long side effects last, I have only been taking it for about 14 days...I didn't even realize my tiredness was from this until you asked about it! But I am sure that is what it is.

also, I seem to get headaches.
Quote
Share

NY10
NY10

March 9th, 2012, 8:12 pm #5

Anybody felt tired, nauseas , and depressed on estinly?
yeah, I definitely get those symptoms from estinyl, as well as headaches and a bad stomach. They are definitely worse if I take double the dose i.e. two pills a day, which I rarely do. My DH has often had to remind me that the estinly is what's making me feel emotional or anxious - it can do that, so best to be aware.
Quote
Share

Ashley
Ashley

March 9th, 2012, 11:38 pm #6

I have to use them at least till Wednesday for the first blood test. I hope I don't have to double the dosage. I am not good especially feeling like I m morning sick all day long.
Quote
Share